# SDR 2004UALA00757

- Difficulty date: August 10, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER LINK TO WING FRONT SPAR ATTACH FITTING, ONE FASTENER HAS ROTATED AT INBOARD ROW UPPER HORIZONTAL FASTENER.
